# SDR GUUA957520112109A

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 24,153 hours, 28,890 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Stuck
- Location: Airstair
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AIRSTAIR DOOR DIFFICULT TO OPEN. HANDLE OPERATES NORMALLY, BUT DOOR GETS STUCK.  ADJUSTED AIRSTAIR DOOR CAMLOCK LATCHES.
